# SDR 2001FA0000325

- Difficulty date: August 24, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Aircraft: N435ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8652
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 055032110
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE BROKEN OFF.  CHANGED NUMEROUS SPINNERS AND BACK PLATES BECAUSE THE PRE-DRILLED HOLES DO NOT LINE UP WITH THE NUTPLATES ON THE SPINNER BACK PLATE.  THIS IS A COMMON PROBLEM WITH THIS A/C MODEL R/S.  (M)
